# SDR AUS20030516

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Boeing 747-400
- Engine: Ge CF680C2*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 65B051308
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING MAIN LANDING GEAR,  LT FRONT AXLE SHEARED AT BOGIE.
